# SDR ABXA9600012

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 821AX C-CHECK INSPECTION, STATION 1440 LONGERON 29R TO 31R AT C-4 DOOR CUTOUT AFT SECTION HAS SEVERAL CRACKS.  REPAIRED STATION 1440 LONGERON 29R TO 31R C-4 DOOR CUTOUT SECTION THAT HAD SEVERAL CRACKS IAW ABX REA D853-12288MR.
